# SDR MWEA99301

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 59347961N
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FORWARD PASSENGER DOOR NUMBER 1 BEAM AFT END FITTING.  MTC FABRICATED AND INSTALLED NEW FITTING.
